Show simple item record

dc.contributor.authorTurky Alshbool, Mohammed Hamed
dc.contributor.authorA.S. Bataineh
dc.contributor.authorI .Hashim
dc.contributor.authorOsman Rasit Isik
dc.date.accessioned2018-04-08T11:33:46Z
dc.date.available2018-04-08T11:33:46Z
dc.date.issued2015
dc.identifier.issnISSN: 1311-8080 (printed version)
dc.identifier.issnISSN: 1314-3395 (on-line version)
dc.identifier.urihttps://dspace.adu.ac.ae/handle/1/1111
dc.descriptionAlshbool, M. H. T., Bataineh, A. S., Hashim, I., & Isik, O. R. (2015). Approximate solutions of singular differential equations with estimation error by using Bernstein polynomials. International Journal of Pure and Applied Mathematics, 100(1), 109-125.en_US
dc.description.abstractWe present an approximate solution depending on collocation method and Bernstein polynomials for numerical solution of a singular nonlinear differential equations with the mixed conditions. The method is given with two different priori error estimates. By using the residual correction procedure, the absolute error might be estimated and obtained more accurate results. Illustrative examples are included to demonstrate the validity and applicability of the presented technique.en_US
dc.language.isoen_USen_US
dc.subjectDifferential Equationsen_US
dc.subjectBernstein Polynomialsen_US
dc.subjectError estimateen_US
dc.titleApproximate solutions of singular differential equations with estimation error by using Bernstein polynomialsen_US
dc.typeArticleen_US
dc.identifier.doihttp://doi.org/10.12732/ijpam.v100i1.10


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record